MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Pericardial Effusion (3271)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A5) patient ethnicity - not available from facility.A6) patient race - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) great vessel perforation is a known risk of complication with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv), right atrial (ra), and left ventricular (lv) lead due to chronic pain.A spectranetics lld ez lead locking device (lld ez) was inserted into the ra lead to provide traction.First, a non-philips shockwave device was used in the innominate and superior vena cava (svc) area.Then, using a spectranetics 14f glidelight laser sheath and a spectranetics visisheath dilator sheath on the ra lead, advancement was made to the svc with some difficulty.The glidelight was removed, and the lv lead was being prepped when the patient¿s blood pressure dropped.An effusion was detected via transesophageal echocardiogram (tee), and rescue efforts began, including bypass and sternotomy.An svc perforation was discovered and repaired.The rv, ra, and lv leads were removed post-sternotomy.The patient survived the procedure.This report captures the 14f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics device in use during the procedure.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key21721819
Report Number3007284006-2025-00054
Device Sequence Number9414418
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)260724(10)FGB24G15A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model Number500-302
Device Catalogue Number500-302
Device Lot NumberFGB24G15A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 4592 LV LEAD; MEDTRONIC 5076 RA PACING LEAD; MEDTRONIC 6935 RV ICD LEAD; PHILIPS LASER SYSTEM; SHOCKWAVE DEVICE; SPECTRANETICS LLD EZ LEAD LOCKING DEVICES; SPECTRANETICS VISISHEATH DILATOR SHEATH
Outcome Attributed to Adverse Event Life Threatening;
Patient Age34 YR
Patient SexFemale
Patient Weight70 KG